# SDR SWIA200922517

- Difficulty date: July 14, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 17,070 hours, 14,591 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HANDLE HOUSING OF CREW ESCAPE HATCH CORRODED.  (C CHECK)  REPLACED HANDLE PER AMM.
